Path:  Home   >  All publications
 
Publications (Journal Article)
 
Title
Authors
Publication Year
Scientific Areas
 
Publications
TEYMURAZYAN, Rafayel, URBANO, José Miguel, (2017). A free boundary optimization problem for the ∞-Laplacian. Journal of Differential Equations. Vol. 263. 2, pp. 1140-1159. Export
RICARTE, Gleydson Chaves, SILVA, João Vítor da, TEYMURAZYAN, Rafayel, (2017). Cavity type problems ruled by infinity Laplacian operator. Journal of Differential Equations. Vol. 262. 3, pp. 2135-2157. Export
SOUSA, Lurdes, (2017). A calculus of lax fractions. Journal of Pure and Applied Algebra. Vol. 221. 2, pp. 422-448. Export
KONDRATYEV, Stanislav, MONSAINGEON, Léonard, VOROTNIKOV, Dmitry, (2017). A new multicomponent Poincare-Beckner inequality. Journal of Functional Analysis. Vol. 272. 8, pp. 3281-3310. Export
TENREIRO, Carlos, (2017). A new test formultivariate normality by combining extreme and nonextreme BHEP tests. Communications in Statistics-Simulation and Computation. Vol. 46. 3, pp. 1746-1759. Export
TENREIRO, Carlos, (2017). A weighted least-squares cross-validation bandwidth selector for kernel density estimation. Communications in Statistics-Theory and Methods. Vol. 46. 7, pp. 3438-3458. Export
SANTANA, Ana Paula, YUDIN, Ivan, (2017). An action of the Hecke monoid on rational modules for the Borel subgroup of a quantised general linear group. Journal of Algebra. Vol. 475, pp. 251-286. Export
GRAN, Marino, RODELO, Diana, (2017). Beck-Chevalley condition and Goursat categories. Journal of Pure and Applied Algebra. Vol. 221. 10, pp. 2445-2457. Export
ARAÚJO, Adérito, BARBEIRO, Sílvia, CUESTA, Eduardo, DURÁN, Angel, (2017). Cross-diffusion systems for image processing: I. The linear case. Journal of Mathematical Imaging and Vision. Vol. 58. 3, pp. 447-467. Export
ARAÚJO, Adérito, BARBEIRO, Sílvia, CUESTA, Eduardo, DURÁN, Angel, (2017). Cross-diffusion systems for image processing: II. The nonlinear case. Journal of Mathematical Imaging and Vision. Vol. 58. 3, pp. 427-446. Export
Number of registers: 1,315<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support